... (i.e. a drop twice daily). Tonight, after a first drop landed on his eye lashes, he kicked my hand as I fought to get him still. So, when I tried to apply the drop, he shook the bottle and 2 drops went into his eye in quick succession. I've read about the warnings on Cosopt overdose in the patient leaflet and read online a bit. I remain worried. Should I watch over his sleep all night? Should he be fine? Quick replies would be much appreciated. Worried Mum. 25 August 2011, 23:52
Dont worry, an extra drop wont hurt him. In the future try getting him to look up at a stuffed animal you hold toward the top of his head to get him to look up. Tell him to follow the animal with his eyes, not his head. Hold it high enough so he is looking up. While he is looking up, come in from underneath his eye with the drop and drop the med into his eye while he is looking up. You might enlist someone else to help you maybe by holding the animal up at the top of his head so you can gently pull his lower lid down while you slip in the drop. If he is not looking at the bottle, it wont bother him so much. Everyone will blink if they see the drop coming. Dont worry if you get an extra drop. Try not to, but one extra wont hurt. Especailly in quick succesion like that. The eye only holds one drop so the other, most of it drained out. He will be fine.
- Cosopt Information for Consumers
- Cosopt Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cosopt (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2010 • 1 answer
Posted 1 Feb 2011 • 1 answer
Posted 18 Jan 2014 • 1 answer
I have been on timolol eye drops for occular hypertension for about 5 yrs now. A couple of yrs ago I
Posted 29 Oct 2014 • 1 answer
Lumigan - Cosopt caused hive rash with crusty center. Biopsy said lichenoid. Then another rash with?
Posted 13 Mar 2017 • 0 answers